상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Journal of the Chungcheong Mathematical Society Volume 36, No. 1.jpg
KCI등재 학술저널

The dimension of the space of stable maps to the relative Lagrangian Grassmannian over a curve

'Let $C$ be a smooth projective curve and $W$ a symplectic bundle over $C$ of degree $w.$ Let $\pi:\LGW \rightarrow C$ be the relative Lagrangian Grassmannian over $C$ and $\SdW$ be the space of Lagrangian subbundles of degree $w-d$. Then Kontsevich's space $\ocM_g(\LGW,\beta_d)$ of stable maps to $\LGW$ is a compactification of $\SdW$. In this article, we give an upper bound on the dimension of $\ocM_g(\LGW,\beta_d)$, which is an analogue of a result in \cite{PR} for the relative Lagrangian Grassmannian.

1. Backgrounds

2. Main theorem and its proof

References

로딩중